IEEE - Institute of Electrical and Electronics Engineers, Inc. - Computing maximal invariant sets for switched nonlinear systems

2016 IEEE Conference on Computer-Aided Control System Design (CACSD)

Author(s): Yinan Li ; Jun Liu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2016
Conference Location: Buenos Aires, Argentina
Conference Date: 19 September 2016
Page(s): 862 - 867
ISBN (Electronic): 978-1-5090-0759-2
ISSN (Electronic): 2165-302X
DOI: 10.1109/CACSD.2016.7602547
Regular:

Invariant sets play a fundamental role in the analysis and control design of dynamical systems. In this paper, we consider computation of maximal invariant sets for discrete-time switched... View More

Advertisement